TITLE

Tigecycline

PUB. DATE
August 2008
SOURCE
Reactions Weekly;8/2/2008, Issue 1213, p32
SOURCE TYPE
Periodical
DOC. TYPE
Case Study
ABSTRACT
The article describes the case of a 35-year-old man who developed acute pancreatitis during treatment with tigecycline. He developed chronic osteitis complicated with pseudarthritis and sinus tract discharge following an open leg fracture in 2004. Also discussed are the results of the patient's surgical biopsies in 2006 and his clinical symptoms and medications.
ACCESSION #
33833775

 

Related Articles

  • Frusemide-induced Pancreatitis. Jones, P.E.; Oelbaum, M.H. // British Medical Journal;1/18/1975, Vol. 1 Issue 5950, p133 

    Presents a case of frusemide-induced pancreatitis. Case history; Treatment of the case; Laboratory findings; Results of the electrocardiogram.

  • Secnidazole.  // Reactions Weekly;3/27/2010, Issue 1294, p33 

    The article describes the case of a 22-year-old woman who acquired acute pancreatitis while undergoing treatment with secnidazole.

  • Bortezomib.  // Reactions Weekly;8/28/2010, Issue 1316, p13 

    The study "Bortezomib-Induced Acute Pancreatitis," by B. Elouni and colleagues published in the May 2010 issue of the "Journal of Pancreas" is cited.

  • Tigecycline.  // Reactions Weekly;5/4/2013, Issue 1451, p46 

    The article describes a case of acute pancreatitis in a 50-year-old man which developed following treatment with tigecycline.

  • Azathioprine/mesalazine.  // Reactions Weekly;2/5/2011, Issue 1337, p9 

    The article describes the case of a 35-year-old woman who acquired acute pancreatitis while undergoing treatment with azathioprine and mesalazine.

  • Doxycycline.  // Reactions Weekly;7/24/2010, Issue 1311, p22 

    The article describes the case of a 75-year-old woman who developed acute pancreatitis while receiving doxycycline for an infected knee prosthesis.

  • Azathioprine/mercaptopurine.  // Reactions Weekly;7/24/2010, Issue 1311, p14 

    The article describes the cases of 11 patients who developed acute pancreatitis while receiving azathioprine or mercaptopurine.

  • Entecavir.  // Reactions Weekly;3/24/2012, Issue 1394, p20 

    The article describes the case of a 28-year-old man who experienced hyperlipidaemic acute pancreatitis during treatment with entecavir for chronic hepatitis B virus infection.

  • Pantoprazole.  // Reactions Weekly;7/28/2012, Issue 1412, p37 

    The article describes the case of an 11-year-old boy who developed acute pancreatitis after taking pantoprazole.

Share

Read the Article

Courtesy of NEW JERSEY STATE LIBRARY

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics